# SDR 2016F00134

- Difficulty date: May 12, 2016
- Submitted: June 8, 2016
- Operation: General aviation
- Aircraft: N200BF
- Make and model: Emb EMB-505
- Aircraft serial: 50500283
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Connector
- Part number: AC16707
- Part serial: 8002131044
- Condition: Loose
- Location: Coffeemaker
- Part time: 157 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING GROUND OPS, A BURNING ODOR WAS OBSERVED BY THE CREW COMING FROM THE AREA OF THE COFFEE HOT JUG.  CREW POWERED DOWN THE HOT JUG AND THE ODOR DISSIPATED.  INVESTIGATION REVEALED THAT THE SCREW ATTACHING THE POWER WIRE TERMINAL TO THE HOT JUG CONNECTOR WAS LOOSE AND BURNED.  THE RETURN GROUND AND CHASSIS GROUND WIRE TERMINALS WERE ALSO LOOSE.  WIRE, TERMINAL ENDS AND CONNECTOR WERE REPLACED, HOT JUG OPS CHECKED AND ACFT RETURNED TO SERVICE.  AFFECTED CONNECTOR WAS AIRFRAME SIDE.
